# SDR SWAA2022030902577

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE REAR SPAR IRSS 142 ATTACH ANGLE FOR UPPER SUPPORT BEAM IS CRACKED / REMOVED AND REPLACED LEFT WING TRAILING EDGE REAR SPAR IRSS 142 ATTACH ANGLE IAW B737-700 SRM 51-40-02-0G-0; AIPC 57-50-00-34
